# SDR 03FDEA00734

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- L/E XORS 805, CRACK FOUND APPROX 12 INCHES FROM TOP TO   LOWER SURFACE.  REPAIR CARRIED OUT AT LT WING L/E XORS 805 TOP TO LOWER SURFACED   AREA AS PER SRM 57-10-00 FIG.7 VOL.I.
